# SDR UALA2012051102757

- Difficulty date: May 10, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,122 hours, 22,389 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARMED, BUT SLIDE ARM LIGHT IS OFF, PER CREW.  RELAMPED SLIDE ARMED LIGHT.  OPS GOOD.
